# SDR UIEA2018042400781

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,581 hours, 23,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 51366
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE COCKPIT DOOR INOPERATIVE.  REPLACED THE POWER SUPPLY M735 IAW AMM 33-51-07-402-010.  OPS CHECKED IAW AMM 33-51-00-715-001,  NO DEFECTS NOTED.
